MathSciNet Relay Station
MathSciNet bibliographic data
MR1029000 35Q53 (34L25 47E05 58F07)
Gesztesy, F.; Schweiger, W.; Simon, B. Commutation methods applied to the mKdV-equation. Trans. Amer. Math. Soc. 324 (1991), no. 2, 465–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement